# SDR SWIA200718942

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 18,466 hours, 15,407 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 16520101
- Part serial: DH027200
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,433 hours, 15,390 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6675 - ON APPROACH, RECEIVED NOSE GEAR DISAGREE AND NOSE GEAR DOOR OPEN WARNING MESSAGES BEFORE NOSE GEAR LOCKED DOWN IN PLACE WITH THREE GREENS.  REPLACED NLG EXTEND/RETRACT ACTUATOR IAW CRJ 200 MM 32-33-01.  OPS CHECK GOOD.
